EconPapers    
Economics at your fingertips  
 

On Weak Multifunction Equilibrium Problems

Adela Capătă (), Gábor Kassay () and Boglárka Mosoni ()
Additional contact information
Adela Capătă: Technical University of Cluj-Napoca
Gábor Kassay: Babeş-Bolyai University
Boglárka Mosoni: Babeş-Bolyai University

A chapter in Variational Analysis and Generalized Differentiation in Optimization and Control, 2010, pp 133-148 from Springer

Abstract: Abstract This chapter deals with an extended form of the scalar equilibrium problem called the weak multifunction equilibrium problem. New existence results are obtained in the general setting using a well-known separation theorem in infinite dimensional spaces. These results are applied for the particular case of real-valued multifunctions. Furthermore, two gap functions associated with the studied problems are constructed, where, for one of them, the Fenchel duality theory of optimization is used.

Keywords: Variational Inequality; Optimization Theory; Equilibrium Problem; Vector Optimization; Topological Vector Space (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-0437-9_6

Ordering information: This item can be ordered from
http://www.springer.com/9781441904379

DOI: 10.1007/978-1-4419-0437-9_6

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-0437-9_6